International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part C

Improved ratio-cum-product estimators of finite population mean using known parameters of two auxiliary variates in double sampling


Author(s): Arpita Lakhre and Rajesh Tailor

Abstract: Use of auxiliary information has been in practice to improve the efficiency of the estimators of parameters. Ratio, product and regression methods are good examples of use of auxiliary information. Ratio, product and regression type estimators essentially require the knowledge of population mean of auxiliary variates. But many times, the information on population mean of the auxiliary variate is not available. In this type of situations, double sampling is used. Ajagaonkar (1975) and Sisodia and Dwivedi (1982) discussed problem of estimation using single auxiliary variate whereas Khan and Tripathi (1967), Rao (1975) and Singh and Namjoshi (1988) considered the use of multi auxiliary variates in double sampling. Singh (1967) used information on two auxiliary variates and envisaged a ratio-cum-product estimator of finite population mean of the study variate assuming that the population mean of the auxiliary variates are known. Upadhyaya and Singh (1999) proposed some ratio type estimators using coefficient of variation and coefficient of kurtosis. Tailor et al. (2011) suggested ratio-cum-product estimators using coefficient variation and coefficient of kurtosis of two auxiliary variates in simple random sampling. In this paper, authors study the Tailor et al. (2011) ratio-cum-product estimators in double sampling.

Pages: 172-186 | Views: 553 | Downloads: 16

Download Full Article: Click Here
How to cite this article:
Arpita Lakhre, Rajesh Tailor. Improved ratio-cum-product estimators of finite population mean using known parameters of two auxiliary variates in double sampling. Int J Stat Appl Math 2017;2(6):172-186.
Call for book chapter
International Journal of Statistics and Applied Mathematics